That would be a huge dose of hormone for your body to cope with! It could make you feel very poorly, & mess your periods up for months.
There's nothing to say you can't use it again if you have to, but there aren't studies to confirm how safe it is to do so, or what the long term effects are. That's why it's advised that you don't use it more than once in any one cycle.
If you choose to take another one, then you can expect to get lots of hormonal symptoms*, & possibly heavy & prolonged bleeding (or spotting), & you may not get your actual period for several months.
Everyone is different. I had to use it twice close together (although not as close as you) & my experience was not pleasant. Hopefully it will be a better experience for you.
*spots, severe cramping, heavy bleeding, spotting, no proper periods/cycle for months, mood swings, depression, breast leaking/tenderness, depression, diarrhea, bloating, fatigue, nausea, back ache etc. etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2011 • 1 answer
Posted 30 Jul 2014 • 1 answer
Posted 25 Nov 2015 • 0 answers
Posted 26 Jan 2016 • 1 answer
Posted 1 Jul 2016 • 3 answers